# SDR FDEA202011242957

- Difficulty date: November 24, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 76,969 hours, 30,018 cycles
- System (JASC): 5241 · Galley Doors
- Part: Structure
- Condition: Damaged
- Location: Galley Door Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

G1A GALLEY LOWER INBOARD DOOR TRIM DAMAGED AT LOWER INBOARD CORNER.  ACCOMPLISHED FEDEX EA F-2530-T0358223-P1 EQUIP AND FURNISH-GALLEY-ICE CHEST DOOR TRIM-DAMAGED.
